Home Team News Publications

PUBLICATIONS

Here is a list of some recent publications of the project

In press

A construction of constant mean curvature surfaces in H2xR and the Krust property
Jesús Castro-Infantes, José M. Manzano, and Magdalena Rodríguez, Int. Math. Res. Not. IMRN, in press. ArXiv.

2022

Complete complex hypersurfaces in the ball come in foliations
Antonio Alarcón, J. Differential Geom. 121 (2022), no. 1, 1-29. ArXiv.

Wild holomorphic foliations of the ball
Antonio Alarcón, Indiana Univ. Math. J. 71 (2022), no. 2, 561-578. ArXiv.

Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces
Antonio Alarcón and Francisco J. López, Anal. PDE 15 (2022), no. 3, 859-890. ArXiv.

On the asymptotic Plateau problem in \(\widetilde{SL}_2(\mathbb{R})\)
Jesús Castro-Infantes, J. Math. Anal. Appl. 507 (2022), no. 2, 125831, 23 pp. ArXiv.

Stationary soap films with vertical potentials
Rafael López and Álvaro Pámpano, Nonlinear Anal. 215 (2022), Paper No. 112661, 22 pp. ArXiv.

Constant mean curvature spheres in homogeneous three-spheres
William H. Meeks III, Pablo Mira, Joaquín Pérez, and Antonio Ros, J. Differential Geom. 120 (2022), no. 2, 307-343. ArXiv.

2021

The Calabi-Yau problem for Riemann surfaces with finite genus and countably many ends
Antonio Alarcón and Franc Forstnerič, Rev. Mat. Iberoam. 37 (2021), no. 4, 1399-1412. ArXiv.

Holomorphic Legendrian curves in CP3 and superminimal surfaces in S4
Antonio Alarcón, Franc Forstnerič, and Finnur Lárusson, Geom. Topol. 25 (2021), no. 7, 3507-3553. ArXiv.

Minimal Surfaces from a Complex Analytic Viewpoint
Antonio Alarcón, Franc Forstnerič, and Francisco J. López, Springer Monographs in Mathematics (2021), xiv+428 pp.
Springer International Publishing, Cham. ISBN: 978-3-030-69055-7 (print); 978-3-030-69056-4 (online).

Ruled translating solitons in Minkowski 3-space
Muhittin E. Aydin and Rafael López, J. Geom. Phys. 170 (2021), Paper No. 104392, 10 pp. ArXiv.

Interpolation by complete minimal surfaces whose Gauss map misses two points
Ildefonso Castro-Infantes, J. Geom. Anal. 31 (2021), no. 5, 5395–5417. Full text view only. ArXiv.

Half-space theorems for the Allen-Cahn equation and related problems
François Hamel, Yong Liu, Pieralberto Sicbaldi, Kelei Wang, and Juncheng Wei, J. Reine Angew. Math. 770 (2021), 113–133. ArXiv.

Translation surfaces in Euclidean space with constant Gaussian curvature
Thomas Hasanis and Rafael López, Comm. Anal. Geom. 29 (2021), no. 6, 1415–1447. ArXiv.

Classification of separable surfaces with constant Gaussian curvature
Thomas Hasanis and Rafael López, Manuscripta Math. 166 (2021), no. 3-4, 403–417. Full text view only. ArXiv.

Ruled surfaces of generalized self-similar solutions of the mean curvature flow
Rafael López, Mediterr. J. Math. 18 (2021), no. 5, Paper No. 197, 12 pp. Full text view only. ArXiv.

Constant-speed ramps for a central force field
Rafael López and Óscar Perdomo, Discrete Contin. Dyn. Syst. 41 (2021), no. 7, 3447–3464. ArXiv.

Null scrolls with spacelike harmonic evolutes in Lorentz-Minkowski space
Rafael López, Željka M. Šipuš, Ljiljana P. Gajčić, and Ivana Protrka, Results Math. 76 (2021), no. 1, Paper No. 52, 21 pp. Full text view only.

The Lorentzian version of a theorem of Krust
Rafael López, Bull. Malays. Math. Sci. Soc. 44 (2021), no. 2, 683-692. Full text view only. ArXiv.

Constant mean curvature spheres in homogeneous three-manifolds
William H. Meeks III, Pablo Mira, Joaquín Pérez, and Antonio Ros, Invent. Math. 224 (2021), 147-244. Full text view only. ArXiv.

The embedded Calabi-Yau conjecture for finite genus
William H. Meeks III, Joaquín Pérez, and Antonio Ros, Duke Math. J. 170 (2021), no. 13, 2891-2956. ArXiv.